# SDR AALA20130331005

- Difficulty date: March 31, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- Aircraft time: 71,938 hours, 38,441 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT MKE-DFW.  CREW REPORTED DIFFICULTY CONTROLLING CABIN PRESSURE AFTER TAKEOFF.  CREW STATED THEY WERE IN MANUAL AND DID NOT EXPERIENCE ANY PACK PROBLEMS AND FLOW LIGHT WAS NOT ILLUMINATED.  EMERGENCY DECLARED FLIGHT DIVERTED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER TWO PRESSURE CONTROLLER.  SYSTEM GROUND CHECK NORMAL OPERATION.
